# SDR HNAA2021051000199

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT 30 KNOTS SERVICE DOOR WARNING APPEARED. VERIFIED SERVICE DOOR CLOSED AND LATCHED. C/W FLT CREW PROCEDURE.   00 FACT  09MAY21  00:33  MDT.   INSPECTED SERVICE DOOR AND RAN TEST IRT AMM 52-74-00 CND DISCREPANCY. OPS CHECK GOOD AND OK FOR RETURN TO SERVICE AT THIS TIME.
